Current Issue

View articles from the current issue of The Econometrics Journal.

The links below will take you to the article text on Wiley Online Library.

Special Issue on Econometrics of Networks: Editorial (pages Si-Sii)

Multiple fixed effects in binary response panel data models (pages S1-S13)

My friend far, far away: a random field approach to exponential random graph models (pages S14-S46)

Identification of peer effects through social networks using variance restrictions (pages S47-S60)

Sparse estimation of huge networks with a block‐wise structure (pages S61-S85)

  • Author: Francesco Moscone, Elisa Tosetti, Veronica Vinciotti
  • Published Online on 13 June 2017
  • DOI: 10.1111/ectj.12078

Estimation of social‐influence‐dependent peer pressure in a large network game (pages S86-S102)

Peer effects in bedtime decisions among adolescents: a social network model with sampled data (pages S103-S125)

  • Author: Xiaodong Liu, Eleonora Patacchini, Edoardo Rainone
  • Published Online on 05 January 2017
  • DOI: 10.1111/ectj.12072

Trading networks (pages S126-S149)

  • Author: Lada Adamic, Celso Brunetti, Jeffrey H. Harris, Andrei Kirilenko
  • Published Online on 10 October 2017
  • DOI: 10.1111/ectj.12090

Index to The Econometrics Journal Volume 20 (pages 271-272)

  • Published Online on 24 November 2017
  • DOI: 10.1111/ectj.12105

NOTE: Articles listed under the 'Accepted Article' contents of the journal are free to access. In order to view other articles, you must be a RES Member or be affiliated to an institution that has access. If you are a current RES Member then please login to the website with your e-mail and password at the top of the page.


Mailing List

Sign up to stay informed

Editorial Office

Janneke Schrama-Scheepens
Tilburg University
P.O. Box 90153
5000 LE Tilburg
The Netherlands
+31 13 466 8470


Wiley provides information on open access, permissions, impact factors, etc.